advertisement

Childhood-diseases

Question
Posted by: twinmum | 2008/01/25

Q.

nappy rash / pimples


hi my GP prescribed Daktacort for my 15month old daughters rash

it more like little pimples than a rash

what do you think?


she gets it everytime new teeth come out

Expert's Reply

A.

Paediatrician

Daktacort is a combination of an antifungal cream known as Daktarin used to treat candida with a cortisone cream. The rash does not sound like a candida rash from your description and I don't want you to use a cortisone cream in her nappy area. So please stop this treatment. Please see your paediatriician about this rash. Teething does not result in a nappy rash.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.